Ecotrin Low Strength Aspirin 81mg Pain Reliever Tablets, 32/Bottle
$ 2.99 $ 4.29
Ecotrin Low Strength Aspirin 81mg Pain Reliever Tablets temporary relief of minor aches and pains due to: Headaches, Toothaches, Muscle pain, Minor arthritis pain, Menstrual pain, and Colds. Ecotrin is always enteric safety coated and designed to dissolve safely in your small intestine. That’s why Ecotrin is the aspirin regimen that’s smart for your heart and stomach. #1 cardiologist recommended Ecotrin 81mg low strength aspirin contains ¼ the medicine of regular strength. Taking aspirin daily may reduce the risk of heart attacks and certain strokes, but speak to your doctor first about whether aspirin is right for you. 32 per bottle.
Ingredients: Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Simethicone, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.Active Ingredient (in each tablet) - Purpose.Aspirin 81mg (NSAID)* - Pain reliever.*Nonsteroidal Anti-Inflammatory Drug.
Buy Ecotrin Low Strength Aspirin 81mg Pain Reliever Tablets online here today!